MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardia® Foley Catheter Silicone Coated; Latex Silicone Foley Catheter

C.R. Bard Inc. (Covington) -1018233 Bardia® Foley Catheter Silicone Coated; Latex Silicone Foley Catheter
Catalog Number 123620A
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that leakage observed at the junction where the balloon lumen crosses the drainage lumen.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.A potential root cause for this failure could be for this failure mode could be insufficient latex strength, low/non-uniform rubberize thickness, wire pressing technique or stripping technique.The labeling is found to be adequate.No, non conformances were identified in any of the dhrs.Therefore, no additional action required at this time.Correction: d.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardia® Foley Catheter Silicone Coated
Common Device Name
Latex Silicone Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50614141
Report Number1018233-2026-05711
Device Sequence Number21491313
Product Code KOD
UDI-Device Identifier00801741019241
UDI-Public(01)00801741019241(10)MYKZ4158
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123620A
Device Lot NumberMYKZ4158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/19/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown